Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1982, Volume 117(159), Number 3, Pages 359–378 (Mi msb2213)  

This article is cited in 5 scientific papers (total in 5 papers)

Diffeomorphisms of function spaces corresponding to quasilinear parabolic equations

S. B. Kuksin


Abstract: This paper considers a boundary value problem for a quasilinear parabolic equation. In terms of Sobolev and Besov spaces the author determines a solution space $A$ and a space $B$ of initial conditions and right hand members such that the operator corresponding to the boundary value problem is a diffeomorphism, analytic in the Frechet sense, of the whole space $A$ and a domain $\mathscr O$ in the space $B$. The behavior of the inverse operator of the problem around the boundary of $\mathscr O$ is studied, and it is shown that for different problems the domain $\mathscr O$ can coincide with the whole function space or be a strict subset of it.
Bibliography: 13 titles.

Full text: PDF file (993 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1983, 45:3, 359–378

Bibliographic databases:

UDC: 517.946
MSC: 35K55, 46E35, 46E15, 58C20
Received: 04.02.1981

Citation: S. B. Kuksin, “Diffeomorphisms of function spaces corresponding to quasilinear parabolic equations”, Mat. Sb. (N.S.), 117(159):3 (1982), 359–378; Math. USSR-Sb., 45:3 (1983), 359–378

Citation in format AMSBIB
\Bibitem{Kuk82}
\by S.~B.~Kuksin
\paper Diffeomorphisms of function spaces corresponding to quasilinear parabolic equations
\jour Mat. Sb. (N.S.)
\yr 1982
\vol 117(159)
\issue 3
\pages 359--378
\mathnet{http://mi.mathnet.ru/msb2213}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=648413}
\zmath{https://zbmath.org/?q=an:0549.35067|0501.35046}
\transl
\jour Math. USSR-Sb.
\yr 1983
\vol 45
\issue 3
\pages 359--378
\crossref{https://doi.org/10.1070/SM1983v045n03ABEH001012}


Linking options:
  • http://mi.mathnet.ru/eng/msb2213
  • http://mi.mathnet.ru/eng/msb/v159/i3/p359

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Galaktionov V., Kurdyumov S., Samarskii A., “A Parabolic-System of Quasilinear Equations .1.”, Differ. Equ., 19:12 (1983), 1558–1574  mathnet  mathscinet  zmath  isi
    2. D. A. Khrychev, “On approximate solution of systems of moment equations”, Math. USSR-Sb., 54:1 (1986), 81–98  mathnet  crossref  mathscinet  zmath
    3. D. A. Khrychev, “Moments of solutions of evolution equations and suboptimal programmed controls”, Sb. Math., 198:7 (2007), 1025–1062  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Shirikyan A., “Qualitative Properties of Stationary Measures for Three-Dimensional Navier–Stokes Equations”, J. Funct. Anal., 249:2 (2007), 284–306  crossref  mathscinet  zmath  isi
    5. Agrachev A., Kuksin S., Sarychev A., Shirikyan A., “On Finite-Dimensional Projections of Distributions for Solutions of Randomly Forced 2D Navier–Stokes Equations”, Ann. Inst. Henri Poincare-Probab. Stat., 43:4 (2007), 399–415  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:325
    Full text:93
    References:48

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021